# SDR ASAA0844091

- Difficulty date: December 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 36,928 hours, 20,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434336
- Part serial: 2112
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB AFT FLAP IS DENTED ON UPPER SURFACE 1" AFT OF FWD SPAR AND 7" IB OF OB END.  REPAIRED DENT DAMAGE ON UPPER SURFACE OF RT IB AFT FLAP 1" AFT OF FWD SPAR AND 7" IB OF OB END IAW SRM 51 70 10 REPAIR 4 PG 201.
